Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Deprenylá vs. Nardil and Parnate ╗ stalwart

Posted by King Vultan on June 24, 2004, at 7:38:55

In reply to Deprenylá vs. Nardil and Parnate, posted by stalwart on June 24, 2004, at 3:31:39

> At the anti-depressant level, are the side effects of Deprenyl more like those of Nardil or Parnate?
>
> Personally, I was "helped" by Nardil several times over the past 20 years .However, I could only tolerate the weight gain, insomnia and afternoon sluggishness for 1 year.
>

I think Panda's analysis is very good. As for the insomnia and afternoon sluggishness on Nardil, my conclusion is that they are related. I'm on 90 mg/day of Nardil and was so tired in the afternoon sometimes after reaching that dosage I would take a nap in my car after reaching a destination. However, as my insomnia has gone down by progressively adding various sleep aids, the problem in the afternoons has significantly declined. I have noticed some weight gain, but I seem to be effectively counteracting it, at least so far, by drastically increasing my exercise and eating more carefully.

Todd


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:King Vultan thread:359684
URL: http://www.dr-bob.org/babble/20040621/msgs/359704.html